# SDR IPXA1B64243

- Difficulty date: January 11, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 10,107 hours, 1,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B0190134A
- Part serial: 000713
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING OTBD FORE FLAP L/E AT NR8 FLAP TRACK INBD AREA DELAMINATION.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A (1) FIG 5, REV 58.
